# SDR UALA2009092102967

- Difficulty date: September 19, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 32,938 hours, 7,309 cycles
- Engine: Pwa PW4077
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Oil Cooler
- Part number: 52G159600U
- Part serial: 756
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EXCESSIVE OIL FOUND INSIDE BELLY OF REVERSER COWLS WIPED DOWN & DID IDLE RUN 2 TIMES.  OIL SEEMS TO BE COMING FROM ANGLE GEAR BOX AREA.  LAST OIL SERVICE ON ARRIVAL SHOWED 10 QT CONSUMPTION.  CLEANED AREA, RAN ENG NR 2.  OIL PUDDLES BOTTOM OF FAN CASE (RUNS DOWN STRUT-6) NO OIL FUMES.  REMOVED 6-O`CLOCK PANEL AND STRUT FAIRINGS.  OIL LEAK IS FWD OF ANGLE GEARBOX.  SUSPECT NR 1.5 OR NR 2 BEARING SEAL.  FOUND ENG AIR-OIL COOLER LEAKING FROM COOLER CORE. REPLACED EXCHANGER & VALVE ASSY. ENG RUN COMPLETED FOR LEAK AND OPS CHECKS. INSPECTED ENG FOR LEAKS DURING AND IMMEDIATELY AFTER SHUTDOWN, COOLER CHECK GOOD AND NO ENG OIL LEAKAGE NOTED.  VERIFIED ENG AIR-OIL COOLER FIXED HOC.
